Patient: Last month 11.19 I had unprotected sex on the last day of my period. A day later I took 3 birth control pills at once then 12 hrs after that another 3. I’m not on birth control they were left over. I bled for 3 days after that and now I still haven’t got my period for this month. Would taking multiple birth control pills delay my period like this or should I be testing for pregnancy?
Symptoms: Period late
Doctor: Hi,Thanks for the query.I understand your concern.The possibility of pregnancy is less in your case.Because as you had intercourse on the last day of your periods, ovulation is not expected to occur during that period in regular 28 to 30 days menstrual cycles.And as you have taken high dose pills after intercourse.Those tablets might have led to withdrawal bleeding and created hormonal imbalance leading to irregularity in menstrual cycle.Better to wait for one to two weeks, possibly by that time you may get your periods.Take care.